Monday, April 20, 2009

Difficulties with Danazol

I am not sure how much longer I can last on the Danazol. Yes, Whimpville calls my name! I have read that the side effects will fade as the body adjusts, but how long will that take? My vision seems a bit blurry and my mood is all over the place. I am no longer my usual self. Slight diziness with headache. Lethargy. Anxiety. Sleep disturbance. The feeling that my life is not worth living. Lack of appetite. Plain and simple I feel I am on drugs and the drug is messing with my mind. It has helped with some of the pain and my bowel seems to be acting better. That feels nice, but otherwise I am not able to be a proper wife and mother. I feel I have a ball & chain and have to whip my body into submission just to cook a meal. On top of that once I get into the kitchen I experience a bit of mental confusion as to what I am supposed to do in a kitchen. Of course at the same time we are having a heat wave where the temperatures have been in the 95 to 100 range, but that is not what is messing with me. Wait! I hear something familiar, a tune playing...could it be the "Twilight Zone"? Seriously, I need to be on top of my game, I am skipping tomorrow's dose.

2 comments:

Candy-Faith said...

Becky,
Seriously, after reading this post about the side effects you are experiencing, I seriously think you need to completely stop taking this medication immediately.
There is other medications out there for pain that doesnt mess up your mind and everything else. Please stop taking this medication because the side effects do not sound good at all.
hugs
candy

CeramiquesDeCherie said...

Something sounds really wrong. Have you called your doctor? If you havent please do so quickly. It doesnt seem like the balance is paying off very well, heatwave or not.